Decay of dirac fields in the backgrounds of dilatonic black holes

Ramón Becar, Samuel Lepe, Joel Saavedra

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We find an exact solution to the Dirac equation in the background of the dilatonic black hole in 1 + 1 and 4 + 1 dimensions, and for them we calculate the corresponding quasinormal frequencies. In the two-dimensional case we find that for Weyl spinors the quasinormal modes' (QNM's) frequencies are pure imaginary and have negative sign for all modes, ensuring the stability of the (1 + 1)-dimensional dilatonic black hole. We generalize results to the (4 + 1)-dimensional dilatonic black hole, where the metric is product of a two-dimensional asymptotically flat geometry and a three-sphere with a constant radius. Our conclusion is that the QNMs are pure imaginary, as in the (1 + 1)-dimensional case.

Original languageEnglish
Pages (from-to)1713-1723
Number of pages11
JournalInternational Journal of Modern Physics A
Issue number8
StatePublished - 30 Mar 2010


  • Dilatonic black hole
  • Quasinormal modes
  • Two-dimensional gravity


Dive into the research topics of 'Decay of dirac fields in the backgrounds of dilatonic black holes'. Together they form a unique fingerprint.

Cite this